# SDR AALA202409134235

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 75,314 hours, 29,140 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT AFT MEGAPHONE DOES NOT FUNCTION. REPLACED BATTERIES ON FLIGHT ATTENDANT AFT MEGAPHONE AS NEEDED.
